# SDR DXTA200601243

- Difficulty date: February 6, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 4,251 hours, 2,569 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 4006719906
- Part serial: 00104535
- Condition: Failed
- Location: Rudder
- Part time: 4,251 hours, 2,569 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT LOW ALT A/C SEAMED TO SLOWLY FISHTAIL. RUDDER TRIM INPUTS CAUSED LARGE CHANGES TO OCCUR.  AT HIGH ALTITUDES, MACH .87 OR GREATER THE INCLINATOR WOULD SWING WAY OUT TO ONE SIDE AND THEN BACK TO THE OTHER LIKE A DUTCH ROLL.  THE CONTROL PAGE SHOWED THE RUDDER CENTERED BUT THE AILERONS WERE MOVING.  FLIGHT GUIDANCE COMPUTER, YAW DAMPERS AND UPPER RUDDER WERE ALL ON THE "B" SIDE.  ACCOMPLISHED LINK INSPECTION YAW 750 MM 27-20-00.  NO DEFECTS NOTED CHECKED FEEL CONTROL BUNGEE, NO DEFECTS NOTED.  CHECKED YAW DAMPER FOR SLIP FIT, CHECK GOOD CHECKED A/B HYDRAULICS SYSTEMS FOR NEUTRAL, CHECK GOOD INSTALLED RAT OVERAWING PANELS SEALED CUFF.  REMOVED & REPLACED ELEVATOR SERVO YAW CESSNA 750 MM 22-10-01.
